# SDR AALA202512181561

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 21,271 hours, 5,860 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079020BA
- Part serial: 11116547
- Condition: Faulted
- Location: Zone 100
- Part time: 3,594 hours, 2,045 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED: AN EMERGENCY DECLARED AT INITIAL CRUISE, RECEIVED ECAM CABIN PRESSURE SYS 1 FAULT FOLLOWED SHORTLY BY ECAM CABIN PRESSURE SYS 1 & 2 FAULT. CREW REPORTED CABIN PRESSURIZATION OPS IN MANUAL MODE OKAY. FLT CREW REPORTED DURING INITIAL DESCENT INTO MIA, INCREASED WORKLOAD ASSOCIATED WITH MANUAL PRESSURE MANAGEMENT INCLUDING POWER CHANGES & DESCENT PLANING MADE MX OPTIMAL CONTROL MORE CHALLENGING. CREW DECLARED PAN-PAN & REQUESTED DIRECT ROUTING TO MIA, CONTINUOUS DESCENT TO REDUCE WORKLOAD & MAINTAIN STABLE PRESSURE CONTROL. ACFT DESCENDED & LANDED IN MIA SAFELY WITHOUT INCIDENT. MX CLEARED FAULT  IAW AMM 21-31-00 & REPLACED OUTFLOW VALVE IAW AMM 21-31-51. A SAT OPS CHECK ACCOMPLISHED.
